# SDR JIKA200300002

- Difficulty date: November 16, 2003
- Submitted: November 27, 2003
- Operation: Air carrier
- Aircraft: N31701
- Make and model: Beech 1900C
- Aircraft serial: UB2
- Aircraft time: 23,056 hours, 33,813 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3040637
- Part serial: XR64F
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER SHUT DOWN OF LT ENGINE GROUND CREW OBSERVED FUEL LEAKING FROM LT ENGINE COWLING.  UPON INVESTIGATION MAINTENANCE FOUND THE FUEL FLOW TRANSDUCER INLET LINE CHAFED AND LEAKING FROM THE CHAFED AREA.  THE STARTER GENERATOR COOLING DUCT SCAT TUBING WAS THE CAUSE OF THE CHAFING.
